# SDR SWIA2021081860321

- Difficulty date: August 16, 2021
- Submitted: August 18, 2021
- Operation: Air carrier
- Aircraft: N742SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10197
- Aircraft time: 44,635 hours, 28,759 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 601R3303317
- Condition: Damaged
- Location: Cockpit Left
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

D: ON DESCENT CAPT WINDSHIELD STARTED ARCING IN TOP LEFT CORNER. COMPLIED WITH QRH AND ARCING STOPPED AFTER TURNING OFF LEFT WINDSHIELD HEAT.  COMPLIED WITH INSPECTION REFERENCE AMM 56-11-01-210-801, NO DAMAGE NOTED, OK FOR CONTINUED SERVICE.  DEFERRED L/H WINDSHIELD HEATING SYSTEM REFERENCE MEL 30-41-1A, MX ACTION COMPLIED WITH.  AUTHORIZED BY MX CONTROL.  WINDSHIELD REQUIRES REPLACEMENT BEFORE MEL EXPIRES.  REFERENCE MHIRJ REFERENCE: ADR# RGEN-21-2218449.  CREATED MCI FOR TRACKING.  MCI# 1489    (FILED CLOSED)     / C: DMI 30-41-1A / CAT C DUE 19 AUG 21 / ON DESCENT CAPTAIN SIDE WINDSHIELD STARTED ARCING IN TOP LEFT CORNER. COMPLIED WITH QRH AND ARCING STOPPED AFTER TURNING OFF LEFT WINDSHIELD HEAT.COMPLIED WITH LH WINDSHIELD REPLACEMENT IN REFERENCE TO CRJ700 AMM 56-11-01 AND 56-220-1000-SKY. OPS CHECK GOOD AT THIS TIME. / OFF PN  601R33033-17  SN 04238H4584 / ON  PN  NP139321-17  SN  19343H5951
